MathSciNet Relay Station
MathSciNet bibliographic data
MR1040403 (91b:14075) 14P25 (14C35 19E99)
Bochnak, J.; Buchner, M.; Kucharz, W. Vector bundles over real algebraic varieties. $K$-Theory 3 (1989), no. 3, 271–298.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement